Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Wicketts16

Holy Santa Claus Shit? Retin A Micro

I just started Retin A on Friday so 2 days ago. The first night, I didn't feel any irritation, some redness no stinging, no peeling. The second night I applied it I noticed a slight tingle, but no pain a little redness, ever so slight peeling. I haven't even put it on yet for the third night, but I just got done playing soccer (hardly sweat) it was too cold. Anyways, when I was in the shower I put Cetaphil on my face and burnt like hell instantly, so I instantly wiped it away and it was fine. I pat my face dry and within like 10 minutes I looked in the mirror and I can literally see the top layer of skin seperating from the next layer of skin it isn't scary or anything, it just looks like I have a skin disease lol. It's not painful either. I might wait until tomorrow to apply more retin a. This stuff is already strong then a 15% TCA peel I did two years ago.

So far just three days in all of my inflamed pimples are completely flat and my hyperpigmentation already looks better. I know it is far to early, and I am currently expecting the dreading Initial breakout, it will probably happen within the next week, but all signs so far are good.

I just looked in the mirror and my hyperpigmentation is absolutely still there, the only reason why it seems diminished is because, literally the top layer of skin is dead now, its just hanging on ahah.

Share this post


Link to post
Share on other sites

Well, now I'm on day 5 now and I am a peeling mess. I'm literally skipping a class right because I look like some sort of snake or something. My face isn't any redder then usual but seriously I am peeling so bad like I got a serious sunburn or something.

Share this post


Link to post
Share on other sites

If this is ur first time on retin-a stick to it. I stopped after 7 months in thinking my hormones were balanced and that I wouldn't have frequent breakouts, boy was I wrong. When I tried to get back on retin-a it never worked the same. It didn't even work, just made me peel constantly and have frequent breakouts all over. It was pretty severe. So keep with retin-a cuz there's no second chances with it..well at least for me haha

Also if you use a little amount and slowly buildup your ib shouldn't be that bad. RIght now it sounds like your using too much. Good luck

Edited by Geo10

Share this post


Link to post
Share on other sites

If this is ur first time on retin-a stick to it. I stopped after 7 months in thinking my hormones were balanced and that I wouldn't have frequent breakouts, boy was I wrong. When I tried to get back on retin-a it never worked the same. It didn't even work, just made me peel constantly and have frequent breakouts all over. It was pretty severe. So keep with retin-a cuz there's no second chances with it..well at least for me haha

Also if you use a little amount and slowly buildup your ib shouldn't be that bad. RIght now it sounds like your using too much. Good luck

Did your skin clear up while on Retin a the first time?

Share this post


Link to post
Share on other sites

If this is ur first time on retin-a stick to it. I stopped after 7 months in thinking my hormones were balanced and that I wouldn't have frequent breakouts, boy was I wrong. When I tried to get back on retin-a it never worked the same. It didn't even work, just made me peel constantly and have frequent breakouts all over. It was pretty severe. So keep with retin-a cuz there's no second chances with it..well at least for me haha

Also if you use a little amount and slowly buildup your ib shouldn't be that bad. RIght now it sounds like your using too much. Good luck

Did your skin clear up while on Retin a the first time?

yup. It took awhile though but my skin looked great. the peeling never really stops, just slows down. It's like your constantly molting your face lol. But it's worth it

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×